Been taking Buspar 10mg twice a day for the past 8 days. It does help my anxiety, but I feel lightheaded all day. Was wondering if this has happened to anyone else and Buspar worked positively for them?
One of the keys to taking BuSpar is always taking it the same way. In other words, always take it with food or always take it without food, but don't alternate between the two ways. Taking it with food may help the dizziness which should subside with continued use. BuSpar is an excellent medication for anxiety for some people.
GinjaNinja; Yes I agree with Laurie. Many people have had this problem with Buspar and it usually goes away within a couple of weeks if still having problems after that. Check with your doctor. Have a good weekend. hope this one work
I just started taking Buspirone today and did not like the feeling, after reading reviews of this med I am going to give it some time and see if it works for me, I will keep everyone updated as to how it works.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jul 2017 • 3 answers
Updated 27 Sep 2016 • 9 answers
Updated 9 Oct 2018 • 1 answer
Updated 1 day ago • 1 answer
Updated 23 Nov 2018 • 1 answer